Invariant mean value property and $\mathcal M$-harmonicity on the half-space
Bull. Korean Math. Soc. 2021 Vol. 58, No. 3, 559-572
https://doi.org/10.4134/BKMS.b200023
Published online July 16, 2020
Printed May 31, 2021
Boo Rim Choe, Kyesook Nam
Korea University; Seoul National University
Abstract : It is well known that every invariant harmonic function on the unit ball of the multi-dimensional complex space has the volume version of the invariant mean value property. In 1993 Ahern, Flores and Rudin first observed that the validity of the converse depends on the dimension of the underlying complex space. Later Lie and Shi obtained the analogues on the unit ball of multi-dimensional real space. In this paper we obtain the half-space analogues of the results of Liu and Shi.
Keywords : Laplace-Beltrami operator, $\mathcal M$-harmonic, invariant mean value property, invariant volume mean value property, half-space
MSC numbers : Primary 31B05; Secondary 31B10, 30D45, 30D55
Supported by : B. R. Choe was supported by NRF(2018R1D1A1B07041183) of Korea and K. Nam was supported by Faculty of Liberal Education Seoul National University.
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd